MAUDE Adverse Event Report: LUTRONIC CORPORATION DERMAV

LUTRONIC CORPORATION DERMAV
Catalog Number 1011600210
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while provider was using the intellitrak, the handpiece was lifted off the tissue and went to the next row.It was confirmed that there was no patient or provider injury.A trained cynosure lutronic field service engineer (fse) went to the customer site for device evaluation.During this time, the reported issue of intermittent misfiring was verified.The intillitrak tip was found to be defective and to correct the issue a new tip was ordered for the customer.This event is a reportable event since this is an aro (accidental radiation occurrence) due to device firing unintentionally on its own.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key22954452
Report Number1222993-2025-00032
Device Sequence Number8453736
Product Code GEX
UDI-Device Identifier08809447655277
UDI-Public8809447655277
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
Report Date (Section F) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1011600210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/03/2025